The closest packing of convex two-dimensional domains

C. A. Rogers London

TBD mathscidoc:1701.331036

Acta Mathematica, 86, (1), 309-321, 1951.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:32 uploaded by actaadmin ] [ 917 downloads ] [ 0 comments ] [ Cited by 41 ]
@inproceedings{c.1951the,
  title={The closest packing of convex two-dimensional domains},
  author={C. A. Rogers},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203133003991745},
  booktitle={Acta Mathematica},
  volume={86},
  number={1},
  pages={309-321},
  year={1951},
}
C. A. Rogers. The closest packing of convex two-dimensional domains. 1951. Vol. 86. In Acta Mathematica. pp.309-321. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203133003991745.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved